This article is cited in 4 scientific papers (total in 4 papers)
Integrable systems and squared eigenfunctions
D. J. Kaup
Department of Matematics, University of Central Florida
We briefly review the Ablowitz–Kaup–Newell–Segur (AKNS) formalism for 1D$+$1D integrable systems starting with the Lax pair and continuing into integrable perturbation theory and squared eigenfunctions. We emphasize the common features of the inverse scattering transform across a wide range of known 1D$+$1D systems. We tailor the various steps to be the same as in treating higher-order systems. We briefly review both the direct and inverse scattering problems and then consider perturbations of the potentials and the scattering data. For the latter topic, we reformulate the original treatment of perturbations of the AKNS system such that it aligns with the common features of 1D$+$1D systems. We use a recent approach to derive the perturbations of the potentials due to perturbations of
the scattering data in the absence of solitons. Finally, we show that recent results where the squared eigenfunctions and their adjoints were found as sums of products (not simply products) of Jost functions are determined by symmetries imposed on the potential matrix.
direct scattering problem, inverse scattering problem, perturbation, squared eigenfunction
PDF file (433 kB)
Theoretical and Mathematical Physics, 2009, 159:3, 806–818
D. J. Kaup, “Integrable systems and squared eigenfunctions”, TMF, 159:3 (2009), 459–474; Theoret. and Math. Phys., 159:3 (2009), 806–818
Citation in format AMSBIB
\paper Integrable systems and squared eigenfunctions
\jour Theoret. and Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Kaup D.J., Yang J., “The inverse scattering transform and squared eigenfunctions for a degenerate $3\times 3$ operator”, Inverse Problems, 25:10 (2009), 105010, 21 pp.
Kaup D.J., Van Gorder R.A., “Squared eigenfunctions and the perturbation theory for the nondegenerate $N\times N$ operator: a general outline”, J. Phys. A, 43:43 (2010), 434019, 18 pp.
Kaup D.J., Van Gorder R.A., “The inverse scattering transform and squared eigenfunctions for the nondegenerate $3\times 3$ operator and its soliton structure”, Inverse Problems, 26:5 (2010), 055005, 34 pp.
Takahashi D.A., “One-Dimensional Integrable Spinor BECs Mapped to Matrix Nonlinear Schrodinger Equation and Solution of Bogoliubov Equation in These Systems”, J. Phys. Soc. Japan, 80:1 (2011), 015002
|Number of views:|